# SDR AWXA200400742

- Difficulty date: June 27, 2004
- Submitted: July 7, 2004
- Operation: Air carrier
- Aircraft: N805AW
- Make and model: Airbus A319-132
- Aircraft serial: 1049
- Aircraft time: 18,133 hours, 7,084 cycles
- Engine: Iae V2500A1
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347217220500
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B-04 CHECK EXFOLIATION CORROSION WAS FOUND ON BEAM Y1292 RT AFT OF FR 66. MAINTENANCE REMOVED BEAM Y1292 RT FROM FR 64 TO FR 66+5 INCH; FABRICATED A NEW REPLACEMENT BEAM; DRILLED SPLICE COUPLING TO FORWARD END OF NEW BEAM; INSTALLED NEW BEAM NR COUPLING IAW A319 SRM 51-42-11, FIG. 9-17.
